# SDR SWAA072686

- Difficulty date: May 26, 2007
- Submitted: May 31, 2007
- Operation: Air carrier
- Aircraft: N730SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27862
- Aircraft time: 30,267 hours, 17,336 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 8Y CHECK, FOUND RIGHT HORIZONTAL STAB LOWER SKIN CRACKED AT STA 120.  REPAIRED SKIN PER SRM.
